# SDR UALA2010070702421

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 29,199 hours, 13,009 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 3963
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LIGHT TEST GIVES 'EPSU INTERNAL LOAD FWD LEFT' FAULT.  REPLACED BATTERY AND POWER SUPPLY.  SYSTEM TESTS OKAY.
